# SDR DXTA200702444

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 1,877 hours, 1,315 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG FIRE LIGHT ILLUMINATED INTERMITTENTLY AFTER TAKEOFF.  REPLACED SMOKE DETECTOR SYSTEM CONTROL AMPLIFIER I/A/W 800XP MM ADDENDA 26-11-00. OPS CHECK GOOD WITH TEST SWITCHES.
